# SDR ASMF201009008

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737705
- Aircraft serial: 29356
- Aircraft time: 18,513 hours, 10,084 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 110A01141
- Condition: Out Of Position
- Location: Access Panel
- Part time: 18,513 hours, 10,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED, DURING TAKEOFF AND INITIAL CLIMB, A FUEL LEAK WAS FOUND ON RT WING. MX PERFORMED FUSELAGE AND WING INSP DETECTING FUEL LEAK ON RT LOWER WING DUE TO THE SEAL OF THE FUEL TANK ACCESS DOOR PANEL, NR 533BB, WAS FOUND OUT OF POSITION, SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW 28-11-11, ALL CORRECT. AN OVERWEIGHT INSP WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.
